# SDR AALA202109091028

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1L SLIDE BUSTLE IS LOOSE. RESECURED 1L SLIDE BUSTLE PER AMM 25-66-06.
